EconPapers    
Economics at your fingertips  
 

Dual Optimization Problem on Defaultable Claims

Stéphane Goutte () and Ngoupeyou Armand ()
Additional contact information
Ngoupeyou Armand: Laboratoire de Probabilités et Modèles Aléatoires, CNRS, UMR 7599, Universités Paris 7 Diderot, France

Mathematical Economics Letters, 2014, vol. 1, issue 2-4, 8

Abstract: We study the pricing and hedging problem of a claim ψ whose payoff depends on the default times of two firms A and B. Thus, regarding the possible defaults of these two firms and assuming that, in the market, we can not buy or sell any defaultable bond of the firm B but only trade defaultable bond of the firm A. Our aim is then to find the best price and hedging of ψ using only bonds of the firm A. We solve this problem using indifference pricing theory which implies to solve a system of Hamilton-Jacobi-Bellman equations. Moreover, we obtain an explicit formula of the optimal hedging strategy.

Keywords: Hamilton-Jacobi-Bellman; Utility Function; Indifference Price; Bond; Default and Credit Risk (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
https://www.degruyter.com/view/j/mel.2013.1.issue- ... -0002.xml?format=INT (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
Working Paper: Dual Optimization Problem on Defaultable Claims (2014)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:maecol:v:1:y:2014:i:2-4:p:8:n:1

Ordering information: This journal article can be ordered from
https://www.degruyter.com/view/j/mel

Access Statistics for this article

Mathematical Economics Letters is currently edited by Moawia Algalith

More articles in Mathematical Economics Letters from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2020-02-19
Handle: RePEc:bpj:maecol:v:1:y:2014:i:2-4:p:8:n:1